# SDR HALA2023070600141

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 31,076 hours, 5,056 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,239 hours, 5,557 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - HYD Y RSVR LO LVL. PILOT REPORTED HYDRAULIC QUANTITY INDICATION IN THE MIDDLE OF THE ORANGE LOW LEVEL INDICATOR ON THE ECAM, AND LO LEVEL MESSAGE FLICKERED IN AND OUT REPEATEDLY DURING CLIMB. ENGINE & ELECTRIC HYDRAULIC PUMPS SUBSEQUENTLY SHUT OFF IMMEDIATELY. DURING INPSECTION, FOUND Y HP CHECK VALVE LEAKING ON MANIFOLD 7103JM. REMOVED AND REPLACED HP CHECK VALVE PACKINGS PER AMM 29-13-53. BLED AIRCRAFT SYSTEM PER AMM 29-00-00-870-806-A, AND PRECAUTIONARY RESET OF C/B 5JR DUE TO FULL RESERVOIR SYSTEM SERVICE. PERFORMED PRECAUTIONARY ENGINE RUN. NO LEAKS NOTED. CYCLED #2 TR'S. OK FOR SERVICE.
